# SDR P5CA9800241

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH CRACK FOUND ON THE FASTENER HOLE OF SKIN LONGITUDINAL LAP SPLICE AT BS 785 STR 392 OUTER SKIN AREA RUNNING FORWARD APPROX 0.51 LONG.  RT STR 382 LAP REPAIRED AS PER SRM 53-30-03 FIG 17.
